# SDR 7AJA20130501003

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N1076K
- Make and model: Beech C90A
- Aircraft serial: LJ1461
- Aircraft time: 5,938 hours, 8,355 cycles
- Engine: Pwa PT6A21
- Engine time: 7,081 hours, 5,047 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT NOTICED OIL PRESSURE & TORQUE INDICATION DROP BELOW SAFE PARAMETERS ON RIGHT ENGINE IN CRUISE FLIGHT, THE ENGINE WAS THEN STOWED.  THE PILOT DECLARED AN EMERGENCY AND SAFELY LANDED THE AIRCRAFT.
